Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dizzy, sick, frequent urination, mood swings. Pregnancy test done. Had knee surgery. Reason for the symptoms?

Hi I m 46yr old female 3 months ago I had a benign tumour removed from my knee and the wound is still open after already been cleaned and restitched once before as I spent a week back in hospital on IV vancomycin to try and clear the infection. I m still off work with wound and have been feeling dizzy, sick, and urinating a lot especially at nigt when I m to the toilet 4 times during the night. My moods are all over the place and I cry a lot. Im not on the pill and have done a test to rule pregnancy out as my last period was 20/6/12 which came back negative
Asked On : Wed, 22 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
The surgery and hospital stay may have stressed out your body. But your increased frequency of urination arouses some doubts. Could you do a Renal Function Test with Serum Electrolyte measurements are revert ?
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor